Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 42, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Oct 31, 2015, 6:15 AM CDT for Chambers County, Harris County, Liberty County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2015, 6:15 AM CDT (11:15 UTC)
- Expired
- Oct 31, 2015, 6:45 AM CDT
- In force
- 30 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Chambers County, TX, Harris County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 49 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 6:29 AM CDT | TORNADO | 4 W Mont Belvieu, TX | HARRIS COUNTY FLOOD CONTROL SURVEY REPORTED AN EF-0 TORNADO CAUSED MINOR ROOF DAMAGE TO A HOUSE...SNAPPED SEVERAL TREE TRUNKS HALF WAY UP THE TREES...AND ROLLED SEVERAL CAMPERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 2:57 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
312
WFUS54 KHGX 311115
TORHGX
TXC071-201-291-311145-
/O.NEW.KHGX.TO.W.0042.151031T1115Z-151031T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
615 AM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL HARRIS COUNTY IN SOUTHEASTERN TEXAS...
SOUTH CENTRAL LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 645 AM CDT
* AT 614 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NORTH OF BAYTOWN...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MONT BELVIEU AROUND 630 AM CDT.
OLD RIVER-WINFREE AROUND 635 AM CDT.
DAYTON AROUND 645 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 2992 9471 2973 9497 2978 9505 3004 9494
TIME...MOT...LOC 1114Z 210DEG 27KT 2980 9498
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
392 follow-up statements
517
WWUS54 KHGX 311128
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
628 AM CDT SAT OCT 31 2015
TXC201-311138-
/O.CAN.KHGX.TO.W.0042.000000T0000Z-151031T1145Z/
HARRIS TX-
628 AM CDT SAT OCT 31 2015
...THE TORNADO WARNING FOR EAST CENTRAL HARRIS COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 2992 9471 2982 9489 2987 9497 3004 9494
TIME...MOT...LOC 1128Z 214DEG 27KT 2987 9488
$$
TXC071-291-311145-
/O.CON.KHGX.TO.W.0042.000000T0000Z-151031T1145Z/
CHAMBERS TX-LIBERTY TX-
628 AM CDT SAT OCT 31 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
NORTHWESTERN CHAMBERS AND SOUTH CENTRAL LIBERTY COUNTIES...
AT 628 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER MONT BELVIEU...OR 10 MILES NORTH OF BEACH CITY...
MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CHAMBERS AND SOUTH CENTRAL LIBERTY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 2992 9471 2982 9489 2987 9497 3004 9494
TIME...MOT...LOC 1128Z 214DEG 27KT 2987 9488
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
39260
WWUS54 KHGX 311145
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
645 AM CDT SAT OCT 31 2015
TXC071-291-311155-
/O.EXP.KHGX.TO.W.0042.000000T0000Z-151031T1145Z/
CHAMBERS TX-LIBERTY TX-
645 AM CDT SAT OCT 31 2015
...THE TORNADO WARNING FOR NORTHWESTERN CHAMBERS AND SOUTH CENTRAL
LIBERTY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 2992 9471 2982 9489 2987 9497 3004 9494
TIME...MOT...LOC 1144Z 210DEG 27KT 2987 9488
$$
39What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Oct 31, 2:58 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Oct 31, 2:58 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 AM CDT SAT OCT 31 2015
.DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING IN BOTH COVERAGE AND
INTENSITY ACROSS SOUTHEAST TEXAS EARLY THIS MORNING. ACTIVITY HAS
BEEN TRAINING ACROSS PARTS OF THE AREA...ESPECIALLY FROM NORTHERN
MATAGORDA COUNTY NORTHEASTWARD ACROSS THE EASTERN HALF OF FORT BEND
COUNTY...THE HOUSTON AREA...AND ACROSS LIBERTY COUNTY. RAINFALL RATES
OF 2 TO 4 INCHES PER HOUR ARE OCCURRING WITH THE STRONGER STORMS AND
ASSOCIATED TRAINING...AND THIS WILL LEAD TO FLASH FLOODING. THE FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM. IN ADDITION TO THE HEAVY
RAIN...THE POTENTIAL EXISTS FOR SOME STRONG/SEVERE STORMS TO DEVELOP
WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN SEVERE WEATHER
THREAT. STILL EXPECTING RAINS TO COME TO AN END FROM WEST TO EAST
AS THE DAY PROGRESSES TODAY...BUT THERE COULD BE LINGERING SHOWERS
ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA DURING THE LATE AFTERNOON
THROUGH EARLY EVENING HOURS. WITH MID/UPPER LEVEL LOW PRESSURE SLOWLY
WORKING ITS WAY EASTWARD ACROSS THE STATE TONIGHT AND ON SUNDAY...CANNOT
RULE OUT THE POSSIBILITY OF SOME SHOWERS AND/OR THUNDERSTORM DEVELOPMENT
WITH THE GREATEST CHANCES PROBABLY IN OUR FAR NORTHEAST COUNTIES.
ONCE THE LOW MOVES OUT OF THE AREA...WE WILL SEE A COUPLE OF QUIET
DAYS WITH LOWS GENERALLY IN THE 50S AND HIGHS GENERALLY IN THE 70S.
WARMER TEMPERATURES AND A CHANCE OF RAIN CAN BE EXPECTED FOR THE
SECOND HALF OF THE WEEK AS ONSHORE WINDS RETURN TO THE AREA AND
MOISTURE LEVELS RISE ONCE AGAIN. THE NEXT COLD FRONT IS EXPECTED
TO MOVE INTO THE AREA NEXT WEEKEND. 42
&&
.MARINE...
THE ONSHORE PRESSURE GRADIENT WILL REMAIN TIGHT ENOUGH THIS MORNING
TO GENERALLY PRODUCE 20 TO 25 KNOT...GUSTING TO 35 KNOT...OFFSHORE
WINDS. ONCE THE GALE WARNING FALLS OFF JUST BEFORE SUNRISE...GULF
ADVISORY CONDITIONS WILL PERSIST THROUGH THE MORNING...CAUTION FLAGS
FOR BOTH BAYS. AS THE SOUTHERN TEXAS SURFACE LOW LIFTS UP ACROSS THE
TEXAS COASTLINE THROUGH THE DAY...OVERALL WINDS AND SEAS WILL WEAKEN
IN RESPONSE TO THE WEAKER GRADIENT. AREAWIDE RAIN WITH THUNDERSTORMS
WILL QUICKLY STRENGTHEN WINDS AND CHURN UP ROUGH SEAS AS LATE AS
EARLY SUNDAY. ONCE THIS LOW MOVES NORTHEAST SUNDAY...A TRAILING COLD
FRONT WILL VEER WINDS AROUND TO OFFSHORE. THESE LIGHT NORTHERLIES
WILL VEER BACK AROUND TO ONSHORE TUESDAY...OR ONCE EASTERN U.S. HIGH
PRESSURE ESTABLISHES ITSELF AND EXPANDS BACK ACROSS THE NORTHERN
GULF WATERS. WEAK SOUTHWESTERN DISTURBANCES RIDING UP THE WESTERN
PERIPHERY OF A GULF-CENTERED MID-UPPER LEVEL RIDGE WILL INCREASE
WEDNESDAY'S RAIN CHANCES. THE NEXT CHANCE OF PRECIPITATION WILL BE
FRIDAY AHEAD OF THE NEXT COLD FRONTAL PASSAGE. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 78 59 75 55 78 / 80 20 20 10 0
HOUSTON (IAH) 80 63 76 57 78 / 90 20 20 10 0
GALVESTON (GLS) 78 67 75 65 74 / 90 30 20 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 7 AM THIS MORNING TO 1
PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON
BAY.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM CDT THIS AFTERNOON
THROUGH THIS EVENING FOR THE FOLLOWING ZONES: WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
GALE WARNING UNTIL 4 AM CDT EARLY THIS MORNING FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&
DISCUSSION...42
AVIATION/MARINE...31Hazardous weather outlook, Oct 31, 4:09 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 409 AM CDT SAT OCT 31 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-011300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 409 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST TEXAS THIS MORNING WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. FLASH FLOODING IS POSSIBLE WHERE ANY TRAINING OCCURS. IN ADDITION TO HEAVY RAINFALL...STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY SEVERE WEATHER THREAT. RAINS WILL COME TO AN END FROM WEST TO EAST AS THE DAY PROGRESSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY.
In the hours before
Local storm report, Oct 31, 5:35 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
535 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TORNADO ANGLETON 29.17N 95.43W
10/31/2015 BRAZORIA TX PUBLIC
TWO STORY HOUSE WITH SIGNIFICANT DAMAGE.
&&
EVENT NUMBER HGX1500521
42Local storm report, Oct 31, 5:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
542 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TORNADO ANGLETON 29.17N 95.43W
10/31/2015 BRAZORIA TX PUBLIC
TWO STORY HOUSE WITH SIGNIFICANT DAMAGE. POSSIBLE
TORNADO.
&&
CORRECTED REMARKS
EVENT NUMBER HGX1500521
42Local storm report, Oct 31, 5:49 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
549 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG FRIENDSWOOD 29.51N 95.20W
10/31/2015 GALVESTON TX PUBLIC
REPORT OF TREES DOWN AND SOME BROKEN WINDOWS IN THE
FRIENDSWOOD AREA. POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500522
42Local storm report, Oct 31, 5:57 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
557 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 2 NNW FRIENDSWOOD 29.54N 95.22W
10/31/2015 GALVESTON TX TRAINED SPOTTER
FENCES DOWN AND 12 INCH TREES SNAPPED IN DUNBAR ESTATES
AREA OF FRIENDSWOOD. POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500523
42Local storm report, Oct 31, 6:01 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM TSTM WND DMG 3 SE PASADENA 29.63N 95.11W
10/31/2015 HARRIS TX FIRE DEPT/RESCUE
HEAVY DAMAGE TO A BUILDING AND POWER LINES DOWN.
POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500524
42Special weather statement, Oct 31, 6:07 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 AM CDT SAT OCT 31 2015
TXZ163-176-177-195>199-210>212-311200-
MADISON TX-GRIMES TX-AUSTIN TX-BURLESON TX-WALKER TX-WALLER TX-
COLORADO TX-WASHINGTON TX-HOUSTON TX-BRAZOS TX-MONTGOMERY TX-
607 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUSTIN...
SOUTHEASTERN BRAZOS...SOUTHEASTERN BURLESON...EASTERN WASHINGTON...
NORTHWESTERN WALLER...WEST CENTRAL WALKER...NORTHWESTERN
MONTGOMERY...NORTHWESTERN COLORADO...GRIMES...WEST CENTRAL HOUSTON
AND MADISON COUNTIES UNTIL 700 AM CDT...
AT 606 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
MADISONVILLE TO 9 MILES WEST OF WASHINGTON TO NEAR HALLETTSVILLE...
AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLLEGE STATION...BRENHAM...NAVASOTA...MADISONVILLE...
BELLVILLE...COLUMBUS...WASHINGTON...WEIMAR...BEDIAS...INDUSTRY...
MILLICAN...ANDERSON...IOLA...FRELSBURG...INDEPENDENCE...SHERIDAN...
NORTH ZULCH...CARLOS...ROANS PRAIRIE AND NEW ULM.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO BRIEF LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.
LAT...LON 2996 9657 2999 9659 3026 9638 3102 9613
3109 9598 3109 9577 3126 9572 3131 9560
3040 9590 2948 9662 2947 9669 2958 9684
2963 9687
TIME...MOT...LOC 1106Z 251DEG 28KT 3105 9605 3028 9631 2948 9693The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:56 PM CDT | Gale Warning | HGX | 6 hr | |
| Oct 30, 9:56 PM CDT | Small Craft Advisory | HGX | 24 hr | |
| Oct 31, 12:32 AM CDT | Areal Flood Advisory | HGX | Matagorda, Wharton | 118 min |
| Oct 31, 1:06 AM CDT | Areal Flood Advisory | HGX | Harris | 114 min |
| Oct 31, 2:27 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Matagorda, Wharton | 2 hr |
| Oct 31, 2:46 AM CDT | Special Marine Warning | HGX | 44 min | |
| Oct 31, 2:51 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Oct 31, 3:01 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 44 min |
| Oct 31, 3:06 AM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 24 min |
| Oct 31, 3:27 AM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 48 min |
| Oct 31, 3:51 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Oct 31, 3:59 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery | 3 hr |
| Oct 31, 4:14 AM CDT | Tornado Warning | HGX | Brazoria | 31 min |
| Oct 31, 4:37 AM CDT | Special Weather Statement | HGX | Brazos, Burleson | 83 min |
| Oct 31, 4:45 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 30 min |
| Oct 31, 4:59 AM CDT | River Flood Warning | HGX | Harris | 14 hr |
| Oct 31, 5:07 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 23 min |
| Oct 31, 5:18 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 27 min |
| Oct 31, 5:29 AM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 46 min |
| Oct 31, 5:35 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 25 min |
| Oct 31, 6:07 AM CDT | Flash Flood Warning | HGX | Harris | 53 min |
| Oct 31, 6:07 AM CDT | Special Weather Statement | HGX | Grimes, Madison, Washington | 53 min |
| Oct 31, 6:44 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston | 3 hr |
| Oct 31, 6:55 AM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 35 min |
| Oct 31, 7:03 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Harris, Liberty | 3 hr |
| Oct 31, 7:12 AM CDT | Special Weather Statement | HGX | Fort Bend, Harris | 48 min |
| Oct 31, 7:49 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 116 min |
| Oct 31, 8:14 AM CDT | River Flood Warning | HGX | Galveston, Harris | 48 hr |
| Oct 31, 8:16 AM CDT | Tornado Warning | HGX | Harris, Liberty, Montgomery | 29 min |
| Oct 31, 8:33 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 87 min |
| Oct 31, 9:19 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 3 days |
| Oct 31, 9:33 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Oct 31, 9:39 AM CDT | River Flood Warning | HGX | Harris | 13 hr |
| Oct 31, 9:47 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 24 days |
| Oct 31, 9:47 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 28 days |
| Oct 31, 9:55 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more | 110 min |
| Oct 31, 9:58 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 57 hr |
| Oct 31, 10:32 AM CDT | River Flood Warning | HGX | Harris | 15 hr |
| Oct 31, 10:54 AM CDT | River Flood Warning | HGX | Harris | 8 hr |
| Oct 31, 11:51 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 114 min |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 11 hr |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 20 hr |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 17 hr |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | HGX | Galveston | 2 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 31 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Galveston, Harris | 43 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Galveston, Harris | 24 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| Oct 31, 1:53 PM CDT | Areal Flood Warning | HGX | Chambers, Harris, Liberty | 112 min |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Brazoria | 28 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Liberty, Polk | 57 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Galveston, Harris | 24 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.